# SDR DALA2018051503057

- Difficulty date: May 3, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 38,429 hours, 18,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 30 ABC INOPERATIVE.  REPLACED THE POWER SUPPLY. OPS CHECKED GOOD IAW AMM 33-51.
